# SDR SWIA200211307

- Difficulty date: October 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 3,995 hours, 3,196 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE ILLUMINATED ON CLIMB OUT.   REENGAGED CH 1 AND MESSAGE WENT OUT.  REILLUMINATED ON LANDING, WOULD NOT REENGAGE.  PERFORMED OPS CHECK ON HORIZONTAL STABILIZERS CONTROL SYSTEM IAW A/C MM 27-41-00.  NO FAULTS FOUND.  OPS CHECK GOOD.
